| Model Number |
6663 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Movement Disorder (4412)
| Date of Event |
04/18/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3: event date is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that the patient's ipg has reached end of life.Surgical intervention was undertaken and the ipg was explanted and replaced.